Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 9 found articles
 
 
  Asymptotically Optimum Arrangements for a Special Class of Normed Spaces
 
 
Title: Asymptotically Optimum Arrangements for a Special Class of Normed Spaces
Author: Zakharova, T. V.
Appeared in: Moscow University computational mathematics and cybernetics
Paging: Volume 43 (2019) nr. 3 pages 89-94
Year: 2019
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands